Alert archive / Ohio / Lake Effect Snow Warnings in 2008

Lake Effect Snow Warning 12, NWS Cleveland, OH

December 21, 2008Ashtabula County, Geauga County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this lake effect snow warning at Dec 21, 2008, 3:45 AM EST for Ashtabula County, Geauga County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Dec 21, 2008, 4:00 PM EST. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 21, 2008, 3:45 AM EST (08:45 UTC)
In effect from
Dec 21, 2008, 4:00 PM EST
Expired
Dec 22, 2008, 11:52 PM EST
In force
32 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 107 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.8 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2008-12-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2008-12-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Dec 21, 1:40 AM EST, 2 hours 5 minutes earlier.

Area forecast discussion, Dec 21, 1:40 AM EST, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
140 AM EST SUN DEC 21 2008

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE ACROSS THE AREA EARLY SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED TO ADD WINTER WX ADVISORY BECAUSE OF FREEZING DRIZZLE
MIXING WITH LIGHT SNOW.

UPDATE...MADE A FEW ADJUSTMENTS TO WORDING ON THE PREVIOUS
CORRECTION. FOR THE UPDATE HAVE ADJUSTED TEMPERATURES AND SNOW
ACCUMS FOR TONIGHT. TEMPS ACROSS THE NORTHEAST HAS DROPPED INTO
THE TEENS. NEEDED TO LOWER LOWS INTO THE MID TEENS. THINKING THAT
THIS WILL HOLD AS TEMPERATURES WILL LIKELY MOVE UP A FEW DEGREES
WHEN CLOUDS THICKEN. RADAR RETURN INCREASING ACROSS THE AREA
HOWEVER NO SNOW IN OBS ACROSS THE AREA YET WITH LOWER DEWPOINT AIR
CONTINUING TO BE REINFORCED FROM THE EAST. EXPECT SNOW TO DEVELOP
ACROSS THE AREA HOWEVER WILL LOWER ACCUMS TO AN INCH OR LESS.

PREVIOUS...MODELS IN GOOD AGREEMENT MOVING LOW PRESSURE NOW OVER
THE LOWER MISSISSIPPI VALLEY INTO CENTRAL LAKE ERIE BY 12Z. THIS
COMBINED WITH THE ARCTIC COLD FRONT MOVING ACROSS THE AREA BY
EARLY SUNDAY MORNING WILL PRODUCE SOME SNOW OVERNIGHT. EXPECT
WIDESPREAD INCH WITH A COUPLE POSSIBLE ACROSS THE SNOWBELT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
TOMORROW WILL BE UGLY. FALLING TEMPERATURES COMBINED WITH WINDS
INCREASING TO 25 TO 35 MPH AND GUST TO 45 MPH WILL PUSH WIND
CHILLS ACROSS THE AREA INTO THE 5 TO 10 DEGREE BELOW ZERO RANGE BY
EVENING WHICH IS JUST BELOW WIND CHILL ADVISORY CRITERIA.

WIND CHILL ADVISORY WILL MOST DEFINITELY BE NEEDED SUNDAY NIGHT. COULD
ALSO END UP WITH A WIND ADVISORY ACROSS THE ENTIRE AREA BY
TOMORROW EVENING...BUT STRONGEST WINDS WILL BE NEAR LAKESHORE...SO
ISSUED A WATCH THERE.

LAKE EFFECT SNOW WILL DEVELOP IN THE SNOW BELT EAST OF CLEVELAND
SUNDAY AFTERNOON/EVENING AS 850 TEMPS DROP TO -24 C. SECONDARY
TROUGH WILL ALSO ROTATE ACROSS THE AREA SUNDAY NIGHT...SO FOR A
TIME WINDS WILL TURN TO THE NORTHWEST PUSHING THE SNOW INLAND.
HIGH PRESSURE BUILDS IN MONDAY AFTERNOON BUT COULD EASILY SEE A
FOOT IN THE PRIMARY SNOW BELT BEFORE THE SNOW ENDS.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
FAIRLY STRONG WARM AIR ADVECTION IS EXPECTED TO TAKE PLACE ACROSS
THE AREA IN ADVANCE OF THE LOW PRESSURE SYSTEM ON WEDNESDAY. THE LOW
IS PROGGED TO MOVE OFF TO THE EAST OF THE AREA WITH A TRAILING COLD
FRONT TO FOLLOW TRANSITIONING THE PRECIPITATION INTO SNOW SHOWERS.
LINGERING SNOW SHOWER ACTIVITY WILL PERSIST IN THE NORTHEAST ON
CHRISTMAS DAY IN LAKE EFFECT ACTIVITY. AIR MASS IN THE WAKE OF THE
COLD FRONT WILL NOT BE TOO COLD SO MINIMAL LAKE EFFECT EXPECTED BUT
MAY BE JUST ENOUGH TO SAVE A WHITE CHRISTMAS IN THE NORTHEAST.

HIGH PRESSURE QUICKLY BUILDS EAST INTO THE REGION THURSDAY NIGHT AND
STRONG SOUTH TO SOUTHWEST FLOW DEVELOPS FOR THE EARLY PART OF THE
WEEKEND. REMARKABLY SPEAKING...WARM AIR ADVECTION WILL BE RATHER
STRONG WITH 559 TO 560 1000 TO 500 MB THICKNESS RACING UP INTO THE
NORTHERN PART OF THE STATE.  THIS IS COMMON AMONG THE GFS AND THE
EUROPEAN MODEL SOLUTIONS.  I AM GOING TO BUMP UP TEMPERATURES FRIDAY
INTO SATURDAY BUT I THINK WE MAY NEED TO GO EVEN HIGHER AS TIME GOES
ON.

A STRONG COLD FRONT PUSHES THROUGH THE AREA SATURDAY NIGHT AND I
WOULD NOT BE SURPRISED IF WE HAVE A FEW THUNDERSTORMS ASSOCIATED
WITH THE COLD FRONT AS WARM AIR ADVECTION IS EXPECTED TO BE STRONG
AHEAD OF THE FRONTAL BOUNDARY AND SOMEWHAT OF A DRY SLOT DEVELOPS
WELL AHEAD OF THE FRONT.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
SNOW CONTINUES TO EXPAND ACROSS THE REGION THIS EVENING IN
ASSOCIATION WITH THE LOW ACROSS SOUTHERN OHIO. MOST SITES MVFR AT
THE MOMENT BUT THE EASTERN SITES ARE STARTING TO DROP TO IFR. THIS
SNOW...IN COMBINATION WITH THE SNOW ACROSS SOUTHERN
MICHIGAN...WILL LEAD TO SEVERAL HOURS OF LIGHT IFR SNOWFALL ACROSS
THE ENTIRE AREA THROUGH 12Z. ACCUMULATIONS WILL BE LIGHT...BUT
CIGS/VSBYS ARE LIKELY TO DROP TO IFR FOR AT LEAST A FEW HOURS
BETWEEN 06Z-12Z.

BIG STORY REMAINS THE WINDS. GUSTY SOUTHWEST WINDS BETWEEN
25-40KTS LIKELY ON SUNDAY THROUGH SUNDAY EVENING. SOME WEAKENING
LIKELY SUNDAY NIGHT BUT I WILL KEEP GUSTS IN THE 35-40KT RANGE
THROUGH THE END OF THE FORECAST PERIOD. WINDS WONT REALLY DROP OFF
UNTIL THE PASSAGE OF A SECONDARY TROUGH EARLY MONDAY MORNING WHICH
IS JUST OUTSIDE THE FORECAST PERIOD.

LAKE EFFECT SNOW APPEARS LIKELY SUNDAY AFTERNOON OR EVENING AS THE
WINDS LINE UP ACROSS LAKE ERIE. I BROUGHT SOME MVFR SNOWFALL INTO
ERIE TOWARD 00Z BUT THE EXACT TIMING IS STILL UP FOR DEBATE. 00Z
MAY BE A BIT TOO EARLY.

OUTLOOK...WINDY CONDITIONS WILL CONTINUE INTO MONDAY ACROSS THE
ENTIRE FORECAST AREA. MAIN PROBLEMS WILL BE RISK OF LAKE EFFECT
SNOW SHOWERS IN THE NORTHEAST AND EAST INTO MONDAY. REST OF THE
AREA SHOULD SEE MAINLY VFR CONDITIONS AS HIGH PRESSURE BUILDS EAST
INTO THE REGION.

FAIR WEATHER WILL PREVAIL ALL AREAS MONDAY NIGHT WITH HIGH MOVING
EAST OF THE AREA. ANOTHER LOW PRESSURE WILL BRING ANOTHER ROUND OF
MVFR TO IFR CONDITIONS ACROSS THE ENTIRE FORECAST AREA TUESDAY
AFTERNOON THROUGH WEDNESDAY NIGHT. IMPROVING CONDITIONS EXPECTED
THURSDAY.

&&

.MARINE...
UPDATED THIS EVENING TO ISSUE A LOW WATER ADVISORY FOR THE WESTERN
END OF LAKE ERIE. WINDS HAVE YET TO GET GOING BUT THEY WILL REACH
GALES SUNDAY MORNING. WITH GOOD SOUTHWEST FETCH UP THE LAKE...LOW
WATER IS ALL BUT CERTAIN AT THIS POINT. ALSO MENTIONING GALES TO
45KTS ON THE LAKE SUNDAY AND SUNDAY NIGHT.

WINDS SHOULD DIMINISH FAIRLY QUICKLY LATE MONDAY MORNING AND DROP
BELOW GALES BY AFTERNOON. WILL LIKELY NEED TO DOWNGRADE TO SMALL
CRAFT ADVISORIES THROUGH THE REST OF THE DAY MONDAY INTO MONDAY
NIGHT WHEN THEY CAN EVENTUALLY BE DISCONTINUED AS SOUTH FLOW
DEVELOPS ON TUESDAY. THE SOUTHERLY FLOW WILL CONTINUE AND INCREASE
BY WEDNESDAY BUT MAY NOT CAUSE SMALL CRAFT CRITERIA WITH WARMER AIR
OVER COLD DOME OVER THE LAKE. WINDS DIMINISH TO LIGHT AND VARIABLE
ON THURSDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WATCH FROM 1 PM EST THIS AFTERNOON THROUGH
     MONDAY AFTERNOON FOR OHZ012>014-089.
     HIGH WIND WATCH FROM 10 AM EST THIS MORNING THROUGH MONDAY
     MORNING FOR OHZ003-007-009>012-089.
     WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
     OHZ020>023-027>033-036>038-047.
PA...LAKE EFFECT SNOW WATCH FROM 1 PM EST THIS AFTERNOON THROUGH
     MONDAY AFTERNOON FOR PAZ001>003.
     HIGH WIND WATCH FROM 10 AM EST THIS MORNING THROUGH MONDAY
     MORNING FOR PAZ001.
MARINE...HEAVY FREEZING SPRAY WARNING FROM 10 AM THIS MORNING TO NOON
     EST MONDAY FOR LEZ061-142>149-162>169.
     GALE WARNING FROM 10 AM THIS MORNING TO NOON EST MONDAY FOR
     LEZ061-142>149-162>169.
     LOW WATER ADVISORY FROM 10 AM THIS MORNING TO NOON EST MONDAY
     FOR LEZ142>144-162>164.

&&

SYNOPSIS...DJB
NEAR TERM...DJB/KIELTYKA/TK
SHORT TERM...DJB
LONG TERM...LOMBARDY
AVIATION...LEINS
MARINE...LEINS/LOMBARDY
Hazardous weather outlook, Dec 21, 1:42 AM EST, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
142 AM EST SUN DEC 21 2008

OHZ012-089-PAZ001-220645-
LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
142 AM EST SUN DEC 21 2008

...HIGH WIND WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH
MONDAY MORNING...
...LAKE EFFECT SNOW WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON
THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.
   LAKE EFFECT SNOW WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.
   LAKE EFFECT SNOW WATCH.

THE WINDS ON SUNDAY WILL BE STRONG AND COULD APPROACH WIND ADVISORY
CRITERIA.

MUCH COLDER AIR IS EXPECTED TO MOVE SOUTHEAST INTO THE REGION IN
THE WAKE OF A STORM SYSTEM SUNDAY NIGHT INTO MONDAY. THERE IS THE
POSSIBILITY FOR HEAVY LAKE EFFECT SNOW IN THE SNOWBELT SUNDAY
NIGHT INTO MONDAY.

GUSTY WINDS AND THE COLD TEMPERATURES WILL COMBINE FOR A
POTENTIALLY HAZARDOUS WEATHER SITUATION SUNDAY NIGHT INTO MONDAY
WITH DANGEROUSLY COLD WIND CHILLS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ013-014-PAZ002-003-220645-
GEAUGA-ASHTABULA INLAND-SOUTHERN ERIE-CRAWFORD PA-
142 AM EST SUN DEC 21 2008

...LAKE EFFECT SNOW WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON
THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE EFFECT SNOW WATCH.

THE WINDS ON SUNDAY WILL BE STRONG AND COULD APPROACH WIND ADVISORY
CRITERIA.

MUCH COLDER AIR IS EXPECTED TO MOVE SOUTHEAST INTO THE REGION IN
THE WAKE OF A STORM SYSTEM SUNDAY NIGHT INTO MONDAY. THERE IS THE
POSSIBILITY FOR HEAVY LAKE EFFECT SNOW IN THE SNOWBELT SUNDAY
NIGHT INTO MONDAY.

GUSTY WINDS AND THE COLD TEMPERATURES WILL COMBINE FOR A
POTENTIALLY HAZARDOUS WEATHER SITUATION SUNDAY NIGHT INTO MONDAY
WITH DANGEROUSLY COLD WIND CHILLS ALSO POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-007-009>011-220645-
LUCAS-OTTAWA-ERIE OH-LORAIN-CUYAHOGA-
142 AM EST SUN DEC 21 2008

...HIGH WIND WATCH IN EFFECT FROM 10 AM EST THIS MORNING THROUGH
MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WATCH.

THE WINDS ON SUNDAY WILL BE STRONG AND COULD APPROACH WIND
ADVISORY CRITERIA.

THE POTENTIAL EXISTS FOR VERY COLD WIND CHILLS SUNDAY NIGHT INTO
MONDAY MORNING AS GUSTY WINDS AND COLD TEMPERATURES AFFECT THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ020>023-027>033-036>038-047-220645-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
142 AM EST SUN DEC 21 2008

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE WINDS ON SUNDAY WILL BE STRONG AND COULD APPROACH WIND
ADVISORY CRITERIA.

THE POTENTIAL EXISTS FOR VERY COLD WIND CHILLS SUNDAY NIGHT INTO
MONDAY MORNING AS GUSTY WINDS AND COLD TEMPERATURES AFFECT THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-008-017>019-220645-
WOOD-SANDUSKY-HANCOCK-SENECA-HURON-
142 AM EST SUN DEC 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE WINDS ON SUNDAY WILL BE STRONG AND COULD APPROACH WIND
ADVISORY CRITERIA.

THE POTENTIAL EXISTS FOR VERY COLD WIND CHILLS SUNDAY NIGHT INTO
MONDAY MORNING AS GUSTY WINDS AND COLD TEMPERATURES AFFECT THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>144-162>164-220645-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
142 AM EST SUN DEC 21 2008

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO NOON EST
MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 10 AM THIS MORNING TO
NOON EST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO NOON EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.
   LOW WATER ADVISORY.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.
   LOW WATER ADVISORY.
   GALE WARNING.

GALE FORCE WINDS WILL BE POSSIBLE SUNDAY THROUGH MONDAY. A GALE
WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING.

FREEZING SPRAY WILL AFFECT THE MARINE INTERESTS SUNDAY AFTERNOON
THROUGH MONDAY AS WINDS INCREASE ON LAKE ERIE.

LOW WATER IS POSSIBLE ON WESTERN LAKE ERIE SUNDAY INTO MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-145>149-165>169-220645-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
142 AM EST SUN DEC 21 2008

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO NOON EST
MONDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 10 AM THIS MORNING TO
NOON EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.
   GALE WARNING.

GALE FORCE WINDS WILL BE POSSIBLE SUNDAY THROUGH MONDAY. A GALE
WATCH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING.

FREEZING SPRAY WILL AFFECT THE MARINE INTERESTS SUNDAY AFTERNOON
THROUGH MONDAY AS WINDS INCREASE ON LAKE ERIE.

LOW WATER IS POSSIBLE ON WESTERN LAKE ERIE SUNDAY INTO MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 9:44 PM ESTLow Water AdvisoryCLE38 hr
Dec 21, 1:27 AM ESTWinter Weather AdvisoryCLEAshland, Crawford, Holmes, Knox, Mahoning, Marion and 9 more4 hr
Dec 21, 3:45 AM ESTWind Chill AdvisoryCLEAshland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 19 more32 hr
Dec 21, 3:53 AM ESTWind AdvisoryCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more24 hr
Dec 21, 4:26 AM ESTStorm WarningCLE24 hr

Nearby

Lake Effect Snow Warnings in Ohio, 2008Lake Effect Snow Warnings in Pennsylvania, 2008Every lake effect snow warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.